Beechams
£3.22
RRP £3.56
Save £0.34

Colds & flu, rheumatic pain, contains aspirin.

Full description

Description

Beechams Powders contains aspirin which is an analgesic (pain killer) and antipyretic (it reduces body temperature when you have a fever), and caffeine which acts to further help the effectiveness of aspirin.

Beechams Powders and specially formulated for fast and effective relief from cold and flu symptoms These symptoms include headache, feverishness, aches and pains.

The powders also provide relief from mile to moderate pain including migraine neuralgia, toothache, sort throat pain, period pain, rheumatic pain and muscular aches and pains.

Specification

Pharmacy Only
Yes
All In One
Yes

Size

Size
20 Powders

Ingredients

Each Powder contains Aspirin 600mg and Caffeine 50mg.

Also contains lactose, maize starch, collodial anhydrous silica, sodium lauryl sulphate, saccharin, sodium cyclamate and spice flavour. Each powder contains 0.1g of carbohydrate

Warnings

Do not exceed six powders in any 24 hour period.

Do not give to children aged under 16 years unless on the advice of a doctor.

If symptoms persist consult your doctor.

Do not take:
If you are allergic to aspirin caffeine or ant of the other ingredients listed.
If you have, or have ever had a stomach ulcer.
If you have blood clotting disorders (haemophilia).

There is a possible association between aspirin and Reye's syndrome when given to children. Reyes syndrome is a very rare disease which can be fatal. For this reason aspirin should not be given to children aged under 16 years, unless on the advice of a doctor.

Consult your doctor before taking:
If you are pregnant or breast feeding.
If you suffer from asthma allergic disease, kidney or liver problems.
If you are taking methotrexate, or anticoagulants (blood thinning drugs eg warfarin), or oral hypoglycaemics which are used to lower the blood glucose or drugs for treating gout.

The Ingredients in Beechams Powders are usually well tolerated in normal use. However, occasionally aspirin may bring on an asthma attack or tightening of the chest or other hypersensitivity reactions e.g. rash, runny nose or other skin reactions in susceptible individuals, and people with sensitive stomachs may suffer irritation with bleeding. If you experience these or any other undesirable effects stop taking the powders and tell your doctor or pharmacist.

Taking more than the doses stated on the pack may be harmful. If this happens it is important that you ask the advice of a doctor urgently.

Delivery & returns

Delivery

Mainland UK Standard Delivery Service (3–5 working days) - £2.99
Express Delivery Service (1–2 working days) - £6.99
Next Day Before 12pm (1-2 working days) - £14.99

Northern Ireland, The Highlands and Islands, AB Post Codes, Isle of Man, Channel Islands, Jersey and Eire Standard Delivery Service (2–3 working days) - £2.99

Europe International Tracked & Signed Service (3–5 working days, under 2kg) - £9.99
Special Delivery Service (up to 7 working days, 2kg - 5kg) - £29.99

View or full Deliveries Policy here.

Rest of the world Standard Delivery Service (up to 7 working days, under 2kg) - £30.00
Special Delivery Service (up to 7 working days, 2kg - 5kg) - £75.00

Returns

When you are returning goods, the credit will be made to the appropriate payment card or account used for the original purchase and please allow up to 2 weeks. A copy of the original invoice must also be sent with the returned product and all returns should be posted to the following address.

View or full Returns Policy here.